Andrey Kupavskii:

  1. M. Csikós, A. Kupavskii, N. Mustafa, Optimal bounds on the VC-dimension, Journal of Machine Learning Research 20 (2019), 81.1-81.8.
  2. A. Kupavskii, Degree versions of theorems on intersecting families via stability, J. Comb. Theory Ser. A 168 (2019), 272-287.
  3. F. Ihringer, A. Kupavskii, Regular intersecting families, Disc. Appl. Math. 270 (2019), 142-152.
  4. P. Frankl, A. Kupavskii, Families of sets with no matching of sizes 3 and 4, European Journal of Combinatorics 75 (2019), 123-135.
  5. P. Frankl, A. Kupavskii, Partition-free families of sets, Proceedings of the London Mathematical Society 119 (2019), N2, 440-468.
  6. P. Frankl, A. Kupavskii, Two problems on matchings in set families - in the footsteps of Erdős and Kleitman, J. Comb. Th. Ser. B 138 (2019), 286-313.
  7. A. Kupavskii, N. Mustafa, K. Swanepoel, Bounding the size of an almost-equidistant set in Euclidean space, Comb. Probab. Comput. 28 (2019), N2, 280-286.
  8. P. Frankl, A. Kupavskii, Some results around the Erdős Matching Conjecture, Acta Mathematica Universitatis Comenianae, 88 (2019), N3, 695-699.
  9. S. Kiselev, A. Kupavskii, Sharp bounds for the chromatic number of random Kneser graphs, Acta Mathematica Universitatis Comenianae, 88 (2019), N3, 861'865.
  10. N. Frankl, A. Kupavskii, Nearly k-distance sets, Acta Mathematica Universitatis Comenianae, 88 (2019), N3, 689-693.
  11. R. Fulek, B. Gärtner, A. Kupavskii, P. Valtr, U. Wagner, The crossing Tverberg Theorem, Proceedings of SoCG'19, 38:1-38:13.
  12. Kupavskii, J. Pach, I. Tomon, On the size of k-cross-free families, Combinatorica 39 (2019), N1, 153-164.

Alexandr Polyanskii:

  1. A. Polyanskii, On almost-equidistant sets II, Electronic Journal of Combinatorics 26(2), #P2.14.
  2. A. Polyanskii, On simultaneous approximations of in $3$ and ${\pi}/{\sqrt{3}}$ by rational numbers, Sbornik Mathematics 210(4), pp. 589-605.
  3. A. Polyanskii, On almost-equidistant sets, Linear Algebra and Its Applications 563, pp. 220-230.
  4. R. Pinchasi, A. Polyanskii, A One-Page Solution of a Problem of Erdős and Purdy, Discrete & Computational Geometry, pp. 1–4.

Arseniy Sagdeev:

  1. A. Sagdeev, On the Partition of an Odd Number into Three Primes in a Prescribed Proportion, Mathematical Notes, 2019, Vol. 106, No. 1, pp. 98–107.
  2. A. Sagdeev, A. Raigorodskii, On a Frankl–Wilson theorem and its geometric corollaries, Acta Mathematica Universitatis Comenianae, 2019, Vol. 88, No. 3, pp. 1029–1033.

Sergei Kiselev:

  1. J. Balogh, D. Cherkashin, S. Kiselev, Coloring general Kneser graphs and hypergraphs via high-discrepancy hypergraphs, European Journal of Combinatorics, 2019, pp. 228-236.
  2. S. Kiselev, A. Kupavskii, Sharp bounds for the chromatic number of random Kneser graphs, Acta Mathematica Universitatis Comenianae, 88 (2019), N3, 861-865.

Lev Shabanov:

  1. L. E. Shabanov, Turán-Type Results for Distance Graphs in an Infinitesimal Plane Layer, Journal of Mathematical Sciences, February 2019, Volume 236, Issue 5, pp 554–578.